Dec 6, 2000
I've been on combivir/viramune for two weeks and have experienced nausea and stomach pain. Are these side affects perminent or am experiencing initial reaction to these news drugs? I've been on nothing prior. Thanks
Response from Dr. Boyle
These symptoms may be indicative of liver injury which can result from Viramune (nevirapine) use and can progress to complete liver failure. You should see your doctor immediately for evaluation. A recent letter sent by the manufacturer of Viramune increased the warnings regarding liver injury and rash and you and your doctor (and all patients on Viramune) should read it. It's available at www.viramune.com.
What could I have?
About meds and hair loss
- Candidiasis Of The Esophagus Trachea Bronchi Or Lungs?
- Can Having A Herpes Outbreak Cause A False Positive Hiv Test?
- How Long Do Symptoms Appear After Exposure To Hiv?
- Can You Get Hepatitis From Smoking Pot?
- How Many Times Do You Need The Hepatitis B Shot?
- How Long Does It Take To Develop Antibodies To Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.